MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9MM; SEE H10
Model Number LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 6147190 02-010-04-0315 - logic cr femoral por, right, sz 1.5, 3961908 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t, 6494607 201-78-15 - holding pin mini sharp point 4 pk, 6557683 201-78-81 - 3 trocar, mod.Hex 2pk, 6557684 201-78-81 - 3 trocar, mod.Hex 2pk, 6557705 201-78-81 - 3 trocar, mod.Hex 2pk, 6557707 201-78-81 - 3 trocar, mod.Hex 2pk, s048809 521-78-23 - threaded pin size 2.3 collared, s048826 521-78-23 - threaded pin size 2.3 collared.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 66 yo female patient, initial right knee implanted on (b)(6) 2020, was revised on (b)(6) 2023, approximately 2 years 8 months post the initial procedure.The patient was revised due to poly wear.The insert was replaced.There was no surgical delays prolongation during the procedure.The event is not related to a device breakage.The patient was last known to be in stable condition following the event.No device returns anticipated due to the hospital disposed of the implants.Device image provided.X-rays were unable to be obtained.No further information.Event associated with revision of exactech implants? yes, bilateral initial implant date: on (b)(6) 2002 (b)(6), on (b)(6) 2021 (b)(6).Patient revised to exactech devices? yes.No other patient information/medical history reported.Photos attached.Unable to obtain x-rays.Product not returning: disposed by hospital.6077567 02-012-47-1509 - logic tibial insert std, sz 1.5, 9 mm.Serial number: (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k111400.Concomitants: 6147190 02-010-04-0315 - logic cr femoral por, right, sz 1.5, 3961908 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t, 6494607 201-78-15 - holding pin mini sharp point 4 pk, 6557683 201-78-81 - 3 trocar, mod.Hex 2pk, 6557684 201-78-81 - 3 trocar, mod.Hex 2pk, 6557705 201-78-81 - 3 trocar, mod.Hex 2pk, 6557707 201-78-81 - 3 trocar, mod.Hex 2pk, 329258 203-90-01 - 11-2624 powerpro sawblade, 5x098 203-90-21 - (2716) hall pwr pro/vers pwr plus 90x13/21x1.19mm, s048809 521-78-23 - threaded pin size 2.3 collared, s048826 521-78-23 - threaded pin size 2.3 collared, 1000320002 a10012 - gps implant kit v2.Refer to case: (b)(4).
 
Additional Manufacturer Narrative
H6: the revisions reported were likely the result of prosthesis wear as stated in the experience report.Based on the images provided of the revised inserts, there appears to be some isolated deformation and/or pitting on the articular surface of the tibial insert in figure 2 and possible cleaning damage on the insert shown in figure 1.However, the nature and extent of the damage cannot be determined based on the solely provided images.An additional contributing factor to the revisions may have been inclusion of the implanted polyethylene components in the packaging recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, b5, d1, g1, h6: clinical code, impact code, component code, type of investigation, investigation findings and investigation conclusions.The revisions reported were likely the result of prosthesis wear as stated in the experience report.Based on the images provided of the revised inserts, there appears to be some isolated deformation and/or pitting on the articular surface of the tibial insert and possible cleaning damage on the insert.However, the nature and extent of the damage cannot be determined based on the solely provided images.An additional contributing factor to the revisions may have been inclusion of the implanted polyethylene components in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a female patient, initial right knee implanted and then was revised, approximately 2 years 8 months post the initial procedure.The patient was revised due to poly wear.The insert was replaced.There was no surgical delays prolongation during the procedure.The event is not related to a device breakage.The patient was last known to be in stable condition following the event.No device returns anticipated due to the hospital disposed of the implants.Device image provided.X-rays were unable to be obtained.No further information.

Brand Name
LOGIC CR TIB INSERT STD, SZ 1.5, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16845392
Report Number1038671-2023-00874
Device Sequence Number15335287
Product Code JWH
UDI-Device Identifier10885862144331
UDI-Public10885862144331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC CR TIB INSERT STD, SZ 1.5, 9 MM
Device Catalogue Number02-012-47-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2023
Supplement Date Received by Manufacturer06/20/2023
02/17/2026
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/26/2023
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexFemale